# SDR IXXA2024060701

- Difficulty date: May 20, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- Engine: Ge CF680C2B6F
- Engine time: 91,458 hours, 13,120 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 491B1340012
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: TRCF6F23FG09
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD THRUST REVERSER INTERNAL CORE COWL ZEE RIB IS DAMAGED, POSSIBLY FROM CONTACT WITH ENGINE COMPONENTS, ACTAUL CAUSE IS UNKNOWN.  NO DAMAGE WAS FOUND ON THE ENGINE.  THE TR DAMAGE IS 15 INCHES UP FROM THE LOWER BIFURCATION.
